Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Have abdominal pain, gassy, bloated, burping, minimal bowel movements. Taken hcg diet, injections. Normal after diet?

Im a 26 yr old female. 143lbs and i just finished the hcg diet with injections last week. I had diarrhea 2 weeks prior to stopping and now have abdominal pain and gassy, full feeling. I was admitted to the hospital last week for a possible bowel obstruction which was ruled out. Now, I feel the pain in the left side near my pancreas and large intestine. Bowel movements are minimal, but I am burping all the time. Is this normal for someone to go through after the diet?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Hi,
Thanks for posting your query.
With the available described details, there could also be possibility of acute bacterial gastroenteritis.
Frequent urge to use washroom but not getting anything is very specific for bacterial gastroenteritis.
You should consult with internal medicine specialist and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging, and serum electrolytes.
You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics, if needed.
You should maintain your hydration by taking potassium rich liquids.
Frequent loose diarrhea may cause loss of potassium with weakness and fatigue feeling.
Avoid milk and all milk related products.
Take care,
Dr. Mayank Bhargava
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions